Agenda 2020

10:00
Keynote Theatre
10:00 am - 11:00 am (60 Min)

AI and Data: The driver of zero carbon?

Joseph Dutton

E3G

Mark Atherton

GMCA

Anna Craciun

Transport for Greater Manchester

Gina Dowding

Former MEP for NW and Chair of Green Party NW

Jonathan Kini

TalkTalk Business

Vijay Natarajan

Qbots Energy

Dr Tim Whitley

Arup

Ellen Wilson

Microsoft

Last year, 17-year-old Greta Thunberg initiated the... world’s first Climate Strikes, Extinction Rebellion brought streets to a standstill and it was reported that the climate crisis was the public’s most important issue; suffice to say the environment has never been higher on the agenda. A year since Greater Manchester announced its ambition to be carbon neutral by 2038 – 12 years ahead of the national target – cities across the world have declared a climate change emergency. This session will explore the environmental and economic impact and opportunities that can come from leveraging AI, data and other emerging technologies to achieve green objectives.

Tech Masterclass
10:10 am - 10:35 am (25 Min)

Migrating from mainframe to the cloud

David will be talking about large scale FTSE 100... transformation from the mainframe to the cloud with help from 101 Ways, as well as culturally aligning organisations to agile ways of working.

Media Zone Stage
10:10 am - 10:40 am (30 Min)

Innovation in a privacy-first world

The industry is moving and for many, there are fears that... it’s going backwards. Digital marketing has long since been hailed for its ability to measure the quality and return of investment, and while we’ve not always got it right, as an industry we’ve been working hard to deliver on the promise of digital. But in the wake of GDPR, the next big change is coming. 3rd party cookies will soon be no more and the very code that so much of what we rely on for success will be gone. But is this really the end of days for digital marketing? Or is it the start of doing things better? The answer is a choice. A decision for businesses - and us as an industry - in how we prepare for this digital overhaul. Join MiQ as we share tips for how marketers can adapt their digital strategies and measurement tools. Take part in a conversation around how digital specialists can develop their data connection and media activations. And learn how CMOs can help lead their teams into a futureproof digital marketing ecosystem.

Tech Innovation
10:10 am - 10:35 am (25 Min)

IoMe – A world of User-centric innovation

IoMe, the next evolution of IoT? Dawn Embry will discuss... how innovations in connectivity are enabling enhanced personalisation and how user-centric innovation has never been so important to competitive differentiation. In a world of increased customer expectation for multiexperience platforms and context personalisation, we should think less about things and devices and more about the world of our target customer, the next decade is about IoMe; not IoT.

Marketing Masterclass
10:20 am - 10:45 am (25 Min)

Are you ready to grow your business ? [Quizz]

Speaker to be announced

Expanding your business may be one of the toughest... challenges you’ll face. However, it’s also an exciting time — if you want to grow your business, it means that customers are receiving your brand well, and you’re bringing in a profit. While many things have the potential to go wrong, you can get ahead of the game by creating a robust growth strategy with a firm foundation of marketing fundamentals, will be key to your success. Take the Growth Marketing Quiz to Find out what areas of Marketing you should focus on, and get immediate results with customised tips on how to grow your brand.

Marketing Inspiration
10:20 am - 10:45 am (25 Min)

What role does video play in the marketing mix?

It’s fair to say that digital media has revolutionised... the way we make sense of the world, but what role does brand-building play in all of this? In this session, Accord’s Digital Strategist, Jon Bezalel, will explore the growth of video as a digital storytelling medium and why it has become more important than ever for brands looking to defend their market share. He will also examine customers’ growing appetite for instant gratification and how brands can cater to it through bold, engaging and interactive video conte

eCommerce Masterclass
10:30 am - 10:55 am (25 Min)

Why Google Shopping doesn’t work for many retailers

This educational session will expose common mistakes... holding back many retailers. It will share practical insights on overcoming these, before deep diving into the true value of data and how this can be used to provide an unfair advantage on Google Shopping. This workshop will cover: Understanding your customer, their value to your business and their intent to buy The important role of your product feed and easy ways it can be optimised Understanding your product range, how it differs through high value items, gateway products and high margin items How to uncover and apply data so it provides long term defensibility for your business Uncovering insights through Google Shopping to inform other areas of the business such as SEO, merchandising, range selection and other marketing channels Proven case studies and insights from leading retailers Choosing the right metrics to measure true success Who should attend: Retailers actively using Google Shopping Agencies and freelancers under pressure to scale shopping performance Directors and owners keen to understand what metrics matter Marketing and eCommerce managers looking to learn hidden insights Individuals looking to understand how the retail landscape is becoming increasingly data driven

eCommerce Experts
10:30 am - 10:55 am (25 Min)

Progressive Web Apps, the future of Mobile commerce

The presentation will explain to merchants how Progressive... Web Apps will allow them to address the increasing demands from their customers for fast, easy and best practice mobile shopping experiences on mobile devices without having to build and maintain individual apps alongside their existing responsive websites.

Tech Masterclass
10:50 am - 11:15 am (25 Min)

We ARE all giving Google too much money!!! How to take control of your spend and make more profit.

In a marketing environment where, all too often, marketing... is focusing on those very few in-market customers and seeing return from Google as the business-as-usual activity, it’s time to challenge those results. Are marketeers measuring the right metrics and is their agency or inhouse model the right one – could there be a third option? We are going to talk about inhousing certainty and how the best mix of technology, people and process can help you find it.

Media Zone Stage
10:50 am - 11:15 am (25 Min)

iProspect Now & Next: Accelerating your performance marketing

Performance marketers are under pressure. Pressure from... the hyper competition that the digital economy creates. Pressure from consumers to deliver a seamless and convenient customer experience. Pressure from the Boardroom, to deliver business results. Pressure from the wider Marketing community to prove longer term business value. Yet there is plenty of evidence to suggest that performance marketing can still thrive in these conditions and drive the growth of businesses and brands. For brands to win, they must understand consumers' intent, harness the best digital platforms and systems to engage their customers designed to convert them. Accelerating your performance marketing will explore three critical aspects that will accelerate your performance marketing NOW, inviting our experts to lift the lid on their capabilities, how they have applied them to different business scenarios, whilst providing some tangible actions to take away

Tech Innovation
10:50 am - 11:15 am (25 Min)

Innovation and collaboration in MediaCityUK: the future is NOW.

Chair - Natalie Jameson, The Landing
11:00
Keynote Theatre
11:00 am - 11:10 am (10 Min)

Introduction by Adzooma

Marketing Inspiration
11:00 am - 11:25 am (25 Min)

Gin & Data Personalisation Special: How to create profitable customer relationships

And now for something a little bit different. Join data... specialists Qbase and Manchester Gin for a very special presentation which combines customer personalisation best practice with a gin tasting!

Marketing Masterclass
11:00 am - 11:25 am (25 Min)

Step out of the average

The way marketing views consumers is still dominated by... statistics and assumptions on large groups, rather than a focus on the individual. This approach affects how your consumer perceives your brand, their experience of advertising, and ultimately, their purchase decision. With all the technology and insight at our disposal today, we should raise to the challenge. Join Louise Briggs, Client Partnerships Director at Quantcast, in exploring where we fall short, and how we can do better.

Keynote Theatre
11:10 am - 11:35 am (25 Min)

Marketing for everyone.

As the world continues to become more diverse, inclusion is... more critical to every brand and organisation across the globe. Over 1 billion people have disabilities around the world, with many not being visible to the human eye. If a true representation of ALL people are included at the beginning of any project or idea, how different would this world look? What new industries, new art, and world-changing inventions would individuals and communities dream up, that could transform lives and living conditions? Ben Irons, UK Sales Director, Microsoft Advertising, will share our view on how to shift gears to include everyone’s varying thoughts and opinions in your business and life and how to make diversity and inclusion real for your business.

eCommerce Masterclass
11:10 am - 11:35 am (25 Min)

The Future Is Here - A Paid Search Perspective On Automation

Matthew's talk will centre around automation and the future... of Google Ads. Using every day, real life examples of how we use automation to enhance our lives, he will discuss the role automation can play in paid search, and how it should be embraced rather than feared; especially when it comes to time management and creativity within advertising accounts.

eCommerce Experts
11:10 am - 11:35 am (25 Min)

The Future of eCommerce: How AI and Big Data are Transforming the way we Shop Online

PureClarity's Strategic Partnership Manager Andre de Gaye... discusses how artificial intelligence, machine learning and big data are changing the eCommerce landscape and enhancing our experience of shopping online. Andre will show how a tailored and personalized shopping experience is not only desirable, but absolutely essential for eCommerce businesses to stay ahead of their competitors in 2020 and beyond.

Tech Masterclass
11:30 am - 11:55 am (25 Min)

How to disrupt the AI Disruption.

A session to open your mind with executive thinking on "How... to get started with AI, how to plan an AI journey for your business and how to implement AI without getting disrupted by the AI disruption". I will be covering the AI myths, AI reality and breaking the AI barriers. Understanding the core elements required to build an AI strategy and learning more about the AI Architecture and AI Services, and if time permitting we will be going through some AI Demos.

Media Zone Stage
11:30 am - 11:55 am (25 Min)

Better, Faster, Smarter: How to be more focused, productive and inspired at work

The most vital skill of the 21st century is the ability to... maintain concentration amidst a noisy, distracting, fast-moving world. The demands on our time are increasing. We are expected to work longer, produce more, be constantly available and deliver exceptional work. The pace of the working world has increased exponentially and we’ve all accepted a daily working pattern of endless interruptions. The key to unlocking our productivity is through building the skills and space to do more focused, more thoughtful, more engaged work. This session will inspire you to create the space and time to tackle the work challenges that require real intelligence, application and deep thought. It will help you thrive in the whirlwind of modern work. So set your phone to silent, remove it from your eyeline and spend 20 uninterrupted minutes with 4and20million to learn how you can become Better, Faster and Smarter!

Tech Innovation
11:30 am - 11:55 am (25 Min)

Why is diversity and culture key to accelerating your business?

Keynote Theatre
11:35 am - 12:00 pm (25 Min)

Using digital to work smarter, not harder

Most businesses operate on the model that if they just work... harder, they will be rewarded with increased performance. However, technology is debunking this myth, elevating those who work smart by leveraging digital tools and information to take the spoils. This talk will provide you with some game changing tactics you can implement to get the best of both worlds - working hard and smart! We’ll walk through the emerging technologies you can implement to gain an advantage on your competitors and how your whole team can upskill themselves to become digital experts.

Marketing Masterclass
11:40 am - 12:05 pm (25 Min)

Evolution not revolution for your marketing ROI

In a world where marketers strive to achieve the best,... bottom-line results from their comms campaigns – all the while on limited time and budgets – Adam’s insightful presentation delves into the smaller steps that savvy marketing professionals can take to swiftly increase ROI via smart technologies. Skyrocketing the results of your comms campaigns doesn’t have to be difficult or drastic – the secret is knowing how to capitalise on the vast array of opportunities to give you that all-important commercial and competitive edge. This presentation provides marketers with a framework to can apply to your daily activity, alongside tips and tricks with practical guidance throughout. We guarantee you’ll leave with real-life, applicable knowledge – so you can revolutionise your marketing and take your comms to the next level.

Marketing Inspiration
11:40 am - 12:05 pm (25 Min)

The Good, the Bad, and the Simply Fraudulent!

Does the world of digital marketing and advertising... sometimes feels like the Wild West? Who can you trust? Are they who or what they say they are? Do they tell the truth? Nigel Bridges discusses the need for greater honesty and transparency in online advertising, and shares his forthright views on the real impact and cost of fraud and bots, a reliance on inaccurate metrics, and the growing lack of trust that ensues. Learn to recognise the pitfalls and base your future marketing spending on actionable data insights that you can trust.

eCommerce Masterclass
11:50 am - 12:15 pm (25 Min)

CX is your product

Stand out from your competitors no matter what you’re... selling. An insight into CX and how focussing on how customers experience your brand can win their trust, bringing them back again and again.

eCommerce Experts
11:50 am - 12:15 pm (25 Min)

Does my RoAS look big in this?

Are you struggling to see results from your paid social &... PPC efforts? Come along and hear all the tips & tricks straight from the experts. DMT are official premium partners with Facebook, Google, Natwest & ROIHunter and are currently the UK’s leading digital marketing agency for paid social & PPC for eCommerce brands. We’ve spent years perfecting our funnel, consistently strategising and optimising our approach to this ever-changing marketing approach. Come along and hear us out… our results speak for themselves.

12:00
Keynote Theatre
12:00 pm - 12:10 pm (10 Min)

Building an agile business: How payments can be a tool to help drive change

Remaining agile and reducing business model complexity are... today two of the most important considerations for many businesses when they look to choose new payment providers. As traditional banking institutions struggle to keep up with the pace of changing customer needs and innovative business strategies, new payment providers with a ’tech first’ approach are helping deliver solutions that are both fast and agile. Colin Neil from payment provider Adyen will talk about what it means to be a tech focused payment company and what challenges that has helped a number of its clients overcome.

Keynote Theatre
12:10 pm - 12:35 pm (25 Min)

The Agile Retailer

Being agile promises to allow retailers to adapt to change... at lightning speed, enable hundreds of digital customer experience improvements every week, and can even mean the end of change freezes during the busiest times like Black Friday and Christmas. But what does it actually mean to be agile? What stops retailers being agile, and how can they take their first steps towards new ways of working? Andy Burton, CTO at The Very Group, will share his insight on the agile revolution taking place at one of the UK's largest digital retailers, Very.co.uk.

Keynote Theatre
12:35 pm - 1:00 pm (25 Min)

Managing change in a different way

The famous Tony Wilson quote “This is Manchester, We do... things differently here” is one that rings true across the city, even more so in a retailer that has been an integral part of the city’s growth for over 160 years. Here Adam talks through his experience as a modern CIO joining such a well established company, how technology change is nothing without facing into the culture of an organisation and the tools and techniques he has used to create a department focused on working on the right things, the right way at the right pace.

1:00
Keynote Theatre
1:00 pm - 1:10 pm (10 Min)

Using data from space to access new commercial markets

Keynote Theatre
1:10 pm - 1:35 pm (25 Min)

Doing things differently. Using data to tackle climate change.

An armada of sensors monitor our world from Space every... moment of every day, observing everything from the state of our seas, to the heat in our cities, from the quality of the air, to the health of our crops. Never before have we had such powerful insight into the workings of our planet, and into how Human activity is affecting its stability. Hosted by European Space Agency Business Applications, this session explores how data acquired in Space can assist policy makers, inform the public, and enable businesses to deliver sustainable, long-term growth.

eCommerce Experts
1:20 pm - 1:35 pm (15 Min)

We Do Things Digitally Here

This presentation will highlight the opportunities for... digital, creative and tech businesses in a sector that is growing faster than ever, as well as the wealth of expertise available to support Greater Manchester’s SMEs right here on their doorstep.

Tech Innovation
1:20 pm - 1:45 pm (25 Min)

Talent is Everywhere. Opportunity is Not. Levelling the playing field in tech and innovation.

This presentation will explore the global imperative to... increase diversity and inclusion in tech and innovation, and across entrepreneurialism more broadly. Strategies and initiatives to level the playing field will be addressed, including the work of the Nest Startup Academy.

Media Zone Stage
1:20 pm - 1:45 pm (25 Min)

The Future of Robotics

Professor Steve Davis

University of Salford

In a world concerned about the future of jobs and the risks... of automation, robotics are fast becoming the defining technologies of the 21st century. Join the University of Salford’s Professor Samia Nefti-Meziani, robotics pioneer, to hear how the next generation of robots will affect your life.

Tech Masterclass
1:20 pm - 1:45 pm (25 Min)

Bringing Ultrafast Full Fibre to Manchester

Full Fibre infrastructure is critical to the future growth... of the UK and business. Listen to how TalkTalk is championing an ultrafast future for Manchester and the north.

Marketing Inspiration
1:30 pm - 1:55 pm (25 Min)

Too boring for loyal customers?

With brands creating increasingly exciting and elaborate... ways of connecting with their customers, you may be left asking "Is my offering too boring for loyal customers?" The answer is not at all. Just because your offering is neither exciting nor glamorous, it by no means indicates that you can't have loyal customers. Channable was able to break free from the traditional tech stereotype to build a fiercely loyal customer base. Join Conor to hear how exactly Channable was able to build a strong network of brand ambassadors and the unexpected growth benefits it brought.

Marketing Masterclass
1:30 pm - 1:55 pm (25 Min)

The problem with content management systems

Selecting the right Content Management System (CMS) is a... key decision in your digital strategy. Get this wrong and it can prove time consuming and costly to put right. In this presentation Matthew Williams, MD of web technology agency Quba and Ben Franklin from CMS vendor Kenitco, take a brief look at the CMS landscape. What are the common pitfalls when selecting the right platform? How can these be overcome? And what does the future hold for the CMS?

Keynote Theatre
1:35 pm - 2:00 pm (25 Min)

Disrupt or Die

The boards and C-suites we work with today rank the threat... of disruption by new entrants at the top of their list of concerns keeping them awake at night. Incumbent legacy businesses are struggling to find the capacity and capability to keep up. The pace of innovation is staggering, yet there's a real demand for companies to operate with still more agility to address the demands of customers. In this talk, Patrick will share his views on why delivering real digital change is more important than ever, and asks how can we deliver it in a more effective and innovative way?

eCommerce Masterclass
1:40 pm - 2:05 pm (25 Min)

Hitting the Mark

Hitting the Mark is dotdigital’s annual report,... benchmarking the digital marketing tactics adopted by ecommerce brands around the world. In this year’s report we researched at a cross-section of 100 businesses across the UK, USA, EMEA, and APAC regions. Our aim was to discover the extent to which brands are meeting customers’ rising expectations. As technology continues to progress, we wanted to gauge how far brands have come in adopting the tactics made possible by platforms like Engagement Cloud.

eCommerce Experts
1:40 pm - 2:05 pm (25 Min)

Getting acquired from across the pond: How Maginus stood out from the crowd

Maginus, a leading OMS and ecommerce business, have just... been acquired by Finnish developer Digital Goodie, who in turn are backed by US private equity firm Black Dragon Capital. Already a thriving £10 million turnover business that has seen excellent growth over recent years, they’ve managed to stand out from the crowd and, with a little help and guidance along the way, attract and secure this overseas interest. Now, they can work as part of this larger entity to expand into new sectors and continue their success story. How did they get to this point? Join GC Business Growth Hub as they host a Q&A with Simon Weeks, CEO of Maginus, to tell the tale of their journey.

2:00
Keynote Theatre
2:00 pm - 3:00 pm (60 Min)

Ambition Unlocked

Your ambition is the beating heart of your business. As an... owner, CEO or entrepreneur, you embrace a passion for your business with a commitment that it flourish and grow. Is your business story ready for the public spotlight? How do you build trust as you scale and transform? These are just some of the questions that we will be asking ambitious owners, CEOs and entrepreneurs to understand how they unlocked their full potential and what actions they have taken which have had the most impact to drive sustainable growth within their business.

Tech Masterclass
2:00 pm - 2:25 pm (25 Min)

Digital Journeys: How technology is changing how we access goods and services

In this session Steve Gatenby, Head of Ventures for the... Co-Op and David Gore, Head of Retail for BJSS, will explore how digital transformation is changing how shoppers access goods and services. Starting with an evaluation of the broader market, David will explain how initiatives like automation are changing the way retailers communicate with and sell to their customers, through approaches like checkoutless stores, computer vision and more. Steve will share insight on how technology and innovation are impacting supply chains, then sharing how harnessing a start-up culture is enabling the Co-Op Health app to change how shoppers access repeat prescriptions

Media Zone Stage
2:00 pm - 2:25 pm (25 Min)

The Power of Community

Founder of the Bank of Creativity and One Minute Briefs,... Nick Entwistle, will discuss how collective creativity and collaboration have helped to power small quick ideas into hard-hitting viral campaigns. Instinctive ideas created via OMB have sparked campaigns that include the music video and social campaign that helped the NHS beat Justin Bieber to Xmas Number 1. They initiated a viral campaign that helped raise a huge amount of money for Neuroblastoma sufferer Isabella. More recently a one minute idea became a film for the MS Trust, sharing an educational and hard-hitting message about Multiple Sclerosis. And, the next campaign has just kicked off for the WWF with sports teams and brands from around the world already signed up to show their support! Nick will share how he is able to make all of this happen through the power of community. By providing a place where creatives can build confidence, contacts, careers and, most importantly, friendships, Nick has created something special. And, when the OMBLES work together, there’s no stopping them.

Tech Innovation
2:00 pm - 2:25 pm (25 Min)

Solving Mass Data Fragmentation in the Hybrid Cloud Era

Data is an enterprise's most valuable digital resource. It... should be a competitive asset, but with the introduction of GDPR, data has become a costly and risky IT management headache. Data has become so fragmented across infrastructure silos and locations that it is too complex for IT to protect or locate - let alone leverage. Learn how to identify mass data fragmentation and establish best practices across your organisation for safely and cost-effectively defeating it.

Marketing Masterclass
2:10 pm - 2:35 pm (25 Min)

Cookies: Lessons Learned from the Latest Guidance, Cases and Enforcement Actions

Global privacy regulations such as the GDPR, CCPA and... ePrivacy, as well as updated guidelines from the CNIL and the ICO will have a profound effect on marketing activities. Faced with the legal and financial ramifications of ignoring a consumer’s right to privacy, marketers must rethink their data collection, use, and retention methods. In this session we’ll share the latest updates and what to expect from the impending ePrivacy regulation, provide regulatory updates on cookies best practices from the CNIL and the ICO, and answer practical questions around how cookies and tracking technologies can be used by companies in practice while remaining compliant with global privacy regulations.

Marketing Inspiration
2:10 pm - 2:35 pm (25 Min)

Social Media Trends to watch in 2020

Looking ahead, 2020 will bring a world where leading brands... search for balance between private and public customer engagement, Gen Z TikTok their way to the top of the social status quo, and social marketers find themselves under pressure to adapt their skills in a performance-driven marketing landscape. We will take you through the 5 key trends that brands are focusing on in 2020, featuring practical recommendations and expert analysis of global consumer behaviour.

eCommerce Experts
2:20 pm - 2:45 pm (25 Min)

Surviving personalisation

80% of marketeers will abandon personalisation by 2025,... according to Gartner. Is it possible to make personalisation work or is it always going to be the annoying, creepy, transparent attempt to appear like you care about each individual customer’s experience? Even my mum knows you are not handpicking stuff for her, so how do you stop disappointing your customers and make the most of the benefits of smart technology? Rich Jones, CSO at twentysix, will be joined by Episerver’s, Chris Purcell, who’ll show how you can use personalisation to actually improve your customer experience, aid conversion and brand loyalty, without becoming the next meme.

eCommerce Masterclass
2:20 pm - 2:45 pm (25 Min)

Driving Success with Ecommerce Psychology

What are the successful strategies and tactics in digital... commerce when it comes to psychology? Stephen will share some insights on how to best drive success with behavioural psychology in digital commerce, based on practical experience working with retailers and brands across Europe.

Tech Masterclass
2:40 pm - 3:05 pm (25 Min)

How technology is shaping the customer experience

In his presentation Mark Curtis-Wood will talk about how... technology is shaping the customer experience. Customers are looking for more control and access to data that allows them to make better decisions as they navigate the digital transformation journey. Analytics, AI and automation are all key components of this journey and Mark will share real life examples of how this innovation is driving growth.

Marketing Masterclass
2:50 pm - 3:15 pm (25 Min)

Digital Transformation: Command or Collaborate? Shaking up the client agency relationship.

A session covering what digital transformation actually is... and exposing how the traditional client agency model may not apply when implementing such large scale transformation in your organisation. We will cover real world examples, dipping into case studies and sharing success and failures along the way.

Marketing Inspiration
2:50 pm - 3:15 pm (25 Min)

Reclaiming Your Customer Relationships with Owned Marketing

Are you feeling the pinch of increased costs from... traditional digital advertising and the distance it’s created with your customers? Wondering how the best DTC brands are maximizing growth and building lifelong customer relationships? We’ll share strategies for optimizing your LTV and winning the hearts, minds, and wallets of your most valuable customers. And it all starts with embracing a new market shift: Owned Marketing.

3:00
eCommerce Masterclass
3:00 pm - 3:25 pm (25 Min)

Design for Trust

The emotion of trust is no longer limited to human beings.... The essence of Human-Computer Interaction is the emotion of trust. How can the knowledge of this emotion and human behaviour help us design better products? I will discuss how principles of user experience (UX) design can be applied to build a more trustworthy relationship with customers.

Keynote Theatre
3:00 pm - 3:10 pm (10 Min)

Opening remarks

Cllr Elise Wilson

GMCA

Brian Higgins

GM Cyber Foundry
eCommerce Experts
3:00 pm - 3:25 pm (25 Min)

Mastering China's unique digital landscape

China is the biggest online market in the world, with 800... million internet users. This market could double in size in the coming years as the wider population gets online. So how can you benefit? As a British brand wanting to expand in China online, where do you start? What is the best way to reach your target audiences? How do you define a plan of action for Social Media in China? How do you talk, reach and ultimately sell to this hugely exciting market? Join us to discover the secret to mastering China’s unique digital landscape. Key Takeaways: Understand the Social Media landscape in China Understand the eCommerce landscape in China Learn about the latest trends in Chinese digital marketing Learn how to successfully do digital marketing for your Chinese audiences The impact of Coronavirus on consumer brands

Keynote Theatre
3:10 pm - 4:00 pm (50 Min)

Greater Manchester: Becoming a cyber superhub

Brian Higgins

GM Cyber Foundry

Saskia Coplans

Digital Interruption

Darren Earnshaw

Barclays Ventures

Rob Sedman

IBM

Cllr Elise Wilson

GMCA

Technology is becoming embedded in our lives at record... pace, transforming our economy, public services and the communities we live in; constantly presenting new challenges and opportunities. With so much of the digital economy relying on online platforms, challenges primarily arise from the need to ensure the safety and security of online activities, transactions and interactions. Already recognised as a centre of cyber security excellence and now home to the UK national security agency GCHQ, Greater Manchester is aiming to become the driving force behind the nation’s digital security industry and has an opportunity to become a world-leading cyber super hub. This session will explore the steps being taken for Greater Manchester to position itself at the epicentre of cyber security in the UK and internationally.

Pre-Register

Headline Partner

Lead Sponsors